# SDR TWAA9714901

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840366
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 140 - DURING CRUISE, SYSTEM 'A' HYDRAULIC QTY DEPLETED TO ZERO ON QTY INDICATION.  REPLACED NR 2 OUTBOARD LEADING EDGE SLAT ACTUATOR LINE MFG 65-17840-366.  (M)
